Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Irregular periods after stopping Microgynon. Light bleeding, excessive discharge. Normal?

I came off the contraceptive pill (Microgynon 30) last May and my periods have been irregular since. Before I was on the pill my periods were always 4 weeks apart like clockwork. Since coming off the pill my periods have been 8-10 weeks late each time and my last period finished on the 26th March. A week later I had light bleeding for 2 days, a lot of discharge and then last Thursday (18th April) my period has started. It is very light and not like my other periods. Is this normal and what could be causing this?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi dear user, thanks for your query.

Usually, ovulation and menstrual cycles returns to normal in 3 months after stopping oral contraceptives.As per your history, you are having light bleeding, lot of discharge and irregular period. In my opinion, first of all, you should rule out pregnancy for which you can use home pregnancy test or serum beta HCG levels( better option).

Hope this helps.
Answered: Tue, 18 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor